# SDR QXEA2009092900720

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 20,696 hours, 15,175 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vane
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT L/E CHAFING BETWEEN 684FT AND 684GT PANELS ON INBD FLAP VANE.  BLENDED CHAFED AREA.  REMOVED MATERIAL IS .006" AND WITHIN LIMITS. TREATED PRIMED AND PAINTED AREA.
